# SDR QXEA200600002

- Difficulty date: January 1, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 4,473 hours, 4,180 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2416: ON TAXI OUT, PUSHER SYSTEM FAIL LIGHT ILLUMINATED. PERFORMED EMERGENCY CHECKLIST. TAXIED BACK TO GATE. MAINTENANCE C/W FIM TASKS 24-33-00-810-818, TASK 27-33-00-810-829. AFTER OPS CHECKED GOOD. NO FAULTS FOUND. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
